MathSciNet Relay Station
MathSciNet bibliographic data
MR1900854 11F41 (11F30)
Baba, Srinath; Chakraborty, Kalyan; Petridis, Yiannis N. On the number of Fourier coefficients that determine a Hilbert modular form. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2497–2502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement